# SDR ASAA2015112914028

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,616 hours, 10,651 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  CHANGE FROM GROUND POWER TO APU POWER ALLOWED FAULT TO CLEAR.  ACCOMPLISHED FIM TASK 24-31-801 RESET.  ELECTRIC LIGHT FAULT CLEARED, TEST OK.
